# SDR 95ZZZX2143

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57441
- Make and model: Bell 206L-1
- Aircraft serial: 45438
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Part number: 206011104109
- Condition: Cracked
- Location: M/R Hub
- Part time: 8,649 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, FOUND PITCH HORN ON M/R HUB CRACKED THROUGH AT GREASE FITTING HOLE AS INDICATED IN DRAWING.  OVER-TORQUE OF GREASE FITTING OR FATIGUE OF PART MAY BE THE RESULT OF CRACK.
